# SDR HEED065817

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043054
- Condition: Disbonded
- Location: M/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETENTION DOUBLER STRIPS UNBONDED. REPLACED UNIT.
